Differential and Integral Equations

Maximizers for the Strichartz Inequalities for the wave equation

Aynur Bulut

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of maximizers for Strichartz inequalities for the wave equation in dimensions $d\geq 3$. Our approach follows the scheme given by Shao in [21] which obtains the existence of maximizers in the context of the Schrödinger equation. The main tool that we use is the linear profile decomposition for the wave equation which we prove in $\mathbb{R}^d$, $d\geq 3$, extending the profile decomposition result of Bahouri and Gerard [1], previously obtained in $\mathbb{R}^3$.

Article information

Source
Differential Integral Equations, Volume 23, Number 11/12 (2010), 1035-1072.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019072

Mathematical Reviews number (MathSciNet)
MR2742477

Zentralblatt MATH identifier
1240.35314

Subjects
Primary: 35L05: Wave equation

Citation

Bulut, Aynur. Maximizers for the Strichartz Inequalities for the wave equation. Differential Integral Equations 23 (2010), no. 11/12, 1035--1072. https://projecteuclid.org/euclid.die/1356019072


Export citation